MathSciNet Relay Station
MathSciNet bibliographic data
MR1503370 Contributed Item
Schoenberg, I. J. On certain metric spaces arising from Euclidean spaces by a change of metric and their imbedding in Hilbert space. Ann. of Math. (2) 38 (1937), no. 4, 787–793.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement